# SDR MWEA040182

- Difficulty date: October 1, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 44,372 hours, 44,281 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Slip Joint
- Condition: Leaking
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT CAME ON.  FOUND SLIP JOINT ON LEFT PACK LEAKING, REPOSITIONED SLIP JOINT.  LEAK CHECKED GOOD.
